A note on generalized Perron complements of Z-matrices.
Ren, Zhi-Gang ; Huang, Ting-Zhu ; Cheng, Xiao-Yu
ELA. The Electronic Journal of Linear Algebra [electronic only], Tome 15 (2006), p. 8-13 / Harvested from The Electronic Library of Mathematics
Publié le : 2006-01-01
EUDML-ID : urn:eudml:doc:126355
@article{05024405,
     title = {A note on generalized Perron complements of },
     journal = {ELA. The Electronic Journal of Linear Algebra [electronic only]},
     volume = {15},
     year = {2006},
     pages = {8-13},
     zbl = {1095.15019},
     language = {en},
     url = {http://dml.mathdoc.fr/item/05024405}
}
Ren, Zhi-Gang; Huang, Ting-Zhu; Cheng, Xiao-Yu. A note on generalized Perron complements of . ELA. The Electronic Journal of Linear Algebra [electronic only], Tome 15 (2006) pp. 8-13. http://gdmltest.u-ga.fr/item/05024405/